# SDR P2EA99218

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mechanical
- Condition: Out Of Ajdust
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

MDW - FLT 738 - LEADING EDGE IN-TRANSIT LIGHT STAYS ON IN FLAP POSITIONS 1-10, SLAT NR 3 SLOWS IN TRANSIT.  AIRCRAFT ISSUED A SPECIAL FLIGHT PERMIT TO MCI.  RE-ADJUSTED LEADING EDGE NR 3 SLAT AND RE-RIGGED DETENT ARMS.  AIRCRAFT FLAPS WERE FUNCTIONAL TESTED IN-FLIGHT AND RETURNED TO SERVICE.  (X).
